Everyone — from social media and tech newbies to experienced users — is encouraged to visit the Tech Bar in the AASLD Pavilion. It's a one-stop shop for attendees’ education, social media and tech needs.

Do you:

  • need information on the latest ABIM/ABP MOC requirements and assistance completing the MOC evaluations?
  • need help creating an account in Twitter, Facebook or Instagram?
  • want to learn more about the #LiverSnaps photo contest, or do you need to claim your photo contest prize?
  • need to access captured content from The Liver Meeting® and other past AASLD meetings?

If the answer to any of these questions is yes, then the Tech Bar can help.

What's Offered at the Tech Bar

  • AASLD app assistance (journals, The Liver Meeting®)
  • Social media tutorials (how-tos for Twitter, Facebook, Instagram)
  • LiverLearning® Help Desk
  • SIG ePoster tours
  • Technology and App demonstrations

Make the most of your experience at The Liver Meeting®. Visit the Tech Bar!

Want to Demo Your App?

Are you attending The Liver Meeting®, and have an app you'd like to demo? Join us in the Tech Bar. To learn more and get on the presentation schedule, send an email to socialadmin@aasld.org.

 

Note: The schedule is current as of October 9.

Friday, November 8

  • 8:30 am
    ePoster Tour
    Public Health / Health Care Delivery SIG
  • 9:10 am
    ePoster Tour
    Liver Fibrosis SIG
  • 10:00 am
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 10:40 am
    ePoster Tour
    Cholestatic & Autoimmune Liver Diseases SIG
  • 11:30 am
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 12:00 pm
    How to Claim CME & MOC, and Print Certificates
    CDS
  • 12:40 pm
    ePoster Tour
    NAFLD SIG
  • 1:30 pm
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 2:10 pm
    ePoster Tour
    Hepatotoxicity SIG
  • 3:00 pm
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 3:30 pm
    How to Claim CME & MOC, and Print Certificates
    CDS
  • 4:10 pm
    ePoster Tour
    Liver Cell Biology SIG
  • 5:00 pm
    ePoster Tour
    Liver Transplantation & Surgery SIG

 

Note: The schedule is current as of October 9.

Saturday, November 9

  • 8:30 am
    ePoster Tour
    Acute on Chronic Liver Failure SIG
  • 9:30 am
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 10:00 am
    Hot Technologies 2020
    Jim Spellos, Meeting-U
  • 10:30 am
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 11:00 am
    30 Digital Shortcuts You Need to Use
    Jim Spellos, Meeting-U
  • 11:30 am
  • 12:00 pm
    How to Claim CME & MOC, and Print Certificates
    CDS
  • 1:00 pm
    Digital Storytelling
    Jim Spellos, Meeting-U
  • 1:30 pm
  • 2:00 pm
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 2:30 pm
    How to use The Liver Meeting® App
    Jill Hall, TriStar
  • 3:00 pm
    App-Tastic: 30 Apps in 30 Minutes
    Jim Spellos, Meeting-U
  • 3:30 pm
    How to Claim CME & MOC, and Print Certificates
    CDS
  • 4:00 pm
    Demonstration of new AASLD journals app
    Julia Quinlan, Wiley
  • 4:30 pm
    Demonstration of PVT-RI Calculator
    Jonathan G. Stine, MD, MSc, FACP
  • 5:00 pm
    ePoster Tour
    Alcohol-related Liver Disease SIG

Note: The schedule is current as of September 18.

Sunday, November 10

  • 9:00 am
    Demonstration of new AASLD journals app
    Julia Quinlan, Wiley
  • 9:30 am
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 10:00 am
    Hot Technologies 2020
    Jim Spellos, Meeting-U
  • 10:30 am
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD
  • 11:00 am
    Creating Your First Augmented Reality
    Jim Spellos, Meeting-U
  • 11:30 am
    Demonstration – Hep C State Policy Simulator
    Jag Chhatwal, PhD
  • 12:10 pm
    ePoster Tour
    Hepatitis B SIG
  • 1:00 pm
    30 Digital Shortcuts You Need to Use
    Jim Spellos, Meeting-U
  • 1:30 pm
  • 2:00 pm
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 3:00 pm
    App-Tastic: 30 Apps in 30 Minutes
    Jim Spellos, Meeting-U
  • 3:40 pm
    ePoster Tour
    Clinical Practice SIG
  • 4:20 pm
    ePoster Tour
    Pediatric Liver Disorders SIG
  • 5:00 pm
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD

Note: The schedule is current as of September 16.

Monday, November 11

  • 9:00 am
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD
  • 9:30 am
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 10:30 am
    Demonstration of new AASLD journals app
    Julia Quinlan, Wiley
  • 11:30 am
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD
  • 12:10 pm
    ePoster Tour
    Portal Hypertension SIG
  • 1:00 pm
    ePoster Tour
    Hepatology Associates SIG
  • 1:40 pm
    ePoster Tour
    Hepatitis C SIG
  • 2:30 pm
    What's new with / How to use LiverLearning®
    Dominique Clayton, AASLD
  • 3:00 pm
  • 3:30 pm
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD
  • 4:10 pm
    ePoster Tour
    Hepatobiliary Neoplasia SIG
  • 5:00 pm
    How to Claim CME & MOC, and Print Certificates
    Katie Duggan, AASLD